MAUDE Adverse Event Report: STRYKER GMBH TRANSPORT STRUT HOFFMANN LRF; APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBINATION, MULTIPLE COMPONENT

STRYKER GMBH TRANSPORT STRUT HOFFMANN LRF; APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBINATION, MULTIPLE COMPONENT
Model Number 4933-0-400
Medical Device Problem Codes Break (1069); Fracture (1260)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 08/02/2022
Type of Reportable Event Malfunction
Event or Problem Description
As reported: "patient came in and one of the struts was not transporting making the transporting bone shift and not line up to docking site.Patient had to spend an extra hour as the surgeon had replace the broken strut in clinic.This may delay his docking procedure in the future".
 
Additional Manufacturer Narrative
Once the investigation has been completed any additional information will be reported in a supplemental report.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The complaint could be confirmed, since the product was returned for evaluation and matches the alleged failure.Visual evaluation: the optical and functional evaluation of the returned part shows that the part got returned in a used condition and it got found that the part is not functional on the lower end.Dimensional inspection: the returned part got through dimensional inspection by production, the part meats all measurements.Inspection of the received information/evidences are done or will be done, in the proceedings of the nc.If more information is provided, the case will be reassessed.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Recall number added to h9.
 
Additional Manufacturer Narrative
The complaint could be confirmed, since the product was returned for evaluation and matches the alleged failure.Visual evaluation: the optical and functional evaluation of the returned part shows that the part got returned in a used condition and it got found that the part is not functional on the lower end.Dimensional inspection: the returned part got through dimensional inspection by production, the part meats all measurements.Inspection of the received information/evidences are done or will be done, in the proceedings of the nc.R&d has done first inspection and reviewed the received information and noted: there were samples which showed ¿deformations¿ which can be caused by one non-functioning strut in the frame construct.If more information is provided, the case will be reassessed.
 
Event or Problem Description

Brand Name
TRANSPORT STRUT HOFFMANN LRF
Common Device Name
APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBINATION, MULTIPLE COMPONENT
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
Manufacturer (Section G)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ   2545
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key15298912
Report Number0008031020-2022-00414
Device Sequence Number17915290
Product Code KTT
UDI-Device Identifier07613327094640
UDI-Public07613327094640
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K153377
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 05/23/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number4933-0-400
Device Catalogue Number49330400
Device Lot NumberD40690
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/02/2022
Supplement Date Received by Manufacturer10/26/2022
04/17/2023
04/26/2023
Initial Report FDA Received Date08/25/2022
Supplement Report FDA Received Date11/22/2022
04/17/2023
05/23/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/19/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
3152674
Patient Sequence Number1
Patient Age35 YR
Patient SexMale
Patient Weight100 KG